×

zbMATH — the first resource for mathematics

Théorie de Mackey pour les groupes de Lie algébriques. (French) Zbl 0529.22011

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
22D30 Induced representations for locally compact groups
17B35 Universal enveloping (super)algebras
17B45 Lie algebras of linear algebraic groups
22D10 Unitary representations of locally compact groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anh, N. H., Lie groups with square integrable representations.Ann. of Math., 104 (1976), 431–458. · Zbl 0359.22007 · doi:10.2307/1970965
[2] –, Classification of unimodular algebraic groups with square integrable representation.Acta Math. Vietnam., 3 (1978), 75–82. · Zbl 0426.22012
[3] Bernat, P., et al.Représentations des groupes de Lie résolubles. Dunod, Paris, 1972.
[4] Borho, W., Recent advances in enveloping algebras of semi-simple Lie algebras.Seminaire Bourbaki, exp. 489, 1976. Springer Lecture Notes in Mathematics, 677. · Zbl 0346.17013
[5] Bourbaki, N.,Groupes et algèbres de Lie, ch. IIet III. Hermann, Paris 1972. · Zbl 0244.22007
[6] –,Groupes et algèbres de Lie, ch. VIIet VIII. Hermann, Paris 1975.
[7] Brown, I., Dual topology of a nilpotent Lie group.Ann. Sci. École Norm. Sup., 6 (1973), 407–411. · Zbl 0284.57026
[8] Dixmier, J.,Algèbres enveloppantes. Gauthier-Villars, Paris 1974. · Zbl 0308.17007
[9] –, Polarisations dans les algèbres de Lie,V. Bull. Soc. Math. France, 104 (1976), 145–164. · Zbl 0335.17002
[10] Duflo, M., Sur les extensions des représentations irréductibles des groupes de Lie nilpotents.Ann. Sci. École Norm. Sup., 5 (1972), 71–120. · Zbl 0241.22030
[11] –, Opérateurs différentiels bi-invariants sur un groupe de Lie.Ann. Sci. École Norm. Sup., 10 (1977), 265–288.
[12] Duflo, M., Construction de représentations unitaires d’un groupe de Lie.Cours d’été du C.I.M.E., Cortona 1980.
[13] Duflo, M., Construction de gros ensembles de représentations unitaires irréductibles d’un groupe de Lie quelconque.Proceedings de la conférence de Neptune, Roumanie 1980. Pitman Publishing Co.
[14] Howe, R., Topics in harmonic analysis on solvable algebraic groups.Pacific J. Math., 73 (1977), 383–435. · Zbl 0394.43009
[15] Kirillov, A. A., Représentations unitaires des groupes de Lie nilpotents.Uspehi Mat. Nauk, 17 (1962), 57–110.
[16] Kleppner, A. &Lipsman, R. L., The Plancherel formula for group extensions.Ann. Sci. École Norm. Sup., 6 (1973), 103–132. · Zbl 0258.43001
[17] Lion, G.,Indices de Maslov et représentation de Weil. Publ. Université Paris 7, no2, 1978.
[18] Lion, G. &Vergne, M.,The Weil representation, Maslov index and theta series. Birkhäuser, Boston 1980. · Zbl 0444.22005
[19] Lion, G. & Perrin, P., Extension des représentations de groupes unipotentsp-adiques, calculs d’obstruction. A paraître dansles proceedings de la conférence de Marseille, 1980.
[20] Mackey, G. W., Unitary representations of group extentions.Acta Math. 99, (1958), 265–311. · Zbl 0082.11301 · doi:10.1007/BF02392428
[21] Moeglin, G., Idéaux primitifs dans les algèbres enveloppantes.J. Math. Pures Appl., 59 (1980), 265–336. · Zbl 0454.17006
[22] Moeglin, C. & Rentschler, R., Orbites d’un groupe algébrique dans l’espace des idéaux rationnels d’une algèbre enveloppante. Manuscript, 1980.
[23] Moore, C. C.. Decomposition of unitary representations defined by discrete subgroups of nilpotent groups.Ann. of Math., 82 (1965), 146–182. · Zbl 0139.30702 · doi:10.2307/1970567
[24] Mostow, G. D., Fully reducible subgroups of algebraic groups.Amer. J. Math., 78, (1956), 200–221. · Zbl 0073.01603 · doi:10.2307/2372490
[25] Perrin, P., Representations de Schrödinger, indice de Maslov et groupe métaplectique. A paraître dansLes proceedings de la conférence de marseile, 1980.
[26] Pukanzky, L., Unitary representations of solvable Lie groups.Ann. Sci. école Norm. Sup., 4 (1971), 81–137.
[27] Shale, D., Linear symetries of free boson fields.Bull. Amer. Math. Soc., 103 (1962), 149–167. · Zbl 0171.46901
[28] Weil, A.,Basic number theory, Springer-Verlag. Berlin 1967. · Zbl 0176.33601
[29] –, Sur certains groupes d’olérateurs uitaires.Acta Math., 11 (1964), 143–211. · Zbl 0203.03305 · doi:10.1007/BF02391012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.